| Model Number |
N/A |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the circulated items were inspected and the sterile packaging was found to be damaged.There was no patient involvement.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4) d10: 51-103150 tprlc 133 t1 pps so 15x150mm 6795294 51-100050 tprlc 133 fp type1 pps so 5.0 3150042 g2: foreign: japan multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 01763, 0001825034 - 2023 - 01764 customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).Visual evaluation of the returned product identified damage to the sterile packaging (blister).Sterility has been compromised.The reported event has been confirmed by evaluation of the returned product.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.